Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 80, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 21, 2013, 3:05 PM CDT for Craighead County, Mississippi County, Poinsett County, Arkansas. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2013, 3:05 PM CDT (20:05 UTC)
- Expired
- May 21, 2013, 3:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Craighead County, AR, Mississippi County, AR, Poinsett County, AR
The radar
The Memphis radar (KNQA), 76 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 3:14 PM CDT | FUNNEL CLOUD | Trumann, AR | |
| May 21, 3:43 PM CDT | HAIL 1 | 3 Ne Trumann, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 3:00 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 1441 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
050 WUUS54 KMEG 212005 SVRMEG ARC031-093-111-212045- /O.NEW.KMEG.SV.W.0080.130521T2005Z-130521T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 305 PM CDT TUE MAY 21 2013 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... WEST CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS... EASTERN POINSETT COUNTY IN EASTERN ARKANSAS... * UNTIL 345 PM CDT * AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF TRUMANN...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY... BROOKLAND...CARAWAY...JONESBORO...LAKE CITY...LEACHVILLE... MANILA...MONETTE AND TRUMANN. PRECAUTIONARY/PREPAREDNESS ACTIONS... .A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3595 9067 3591 9001 3549 9054 3558 9073 TIME...MOT...LOC 2004Z 212DEG 28KT 3563 9056 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:04 PM CDT, 1 minute earlier.
Area forecast discussion, May 21, 3:04 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 304 PM CDT TUE MAY 21 2013 .DISCUSSION... VERY ACTIVE RADAR THIS AFTERNOON. OVERNIGHT/EARLY MORNING CONVECTION MAY HAVE US FROM A MUCH MORE SIGNIFICANT SEVERE WEATHER OUTBREAK TODAY...ALTHOUGH SEVERE POTENTIAL STILL EXISTS...ESPECIALLY ACROSS NORTH MISSISSIPPI. FARTHER NORTH THE AIRMASS HAS BEEN WORKED OVER...AND ABUNDANT CLOUD COVER HAS KEPT TEMPERATURES QUITE A BIT COOLER. INSTABILITY IS HIGHEST IN NORTH MISSISSIPPI WHERE TEMPERATURES HAVE BEEN ABLE TO CLIMB INTO THE MIDDLE AND UPPER 80S. DEW POINTS ARE IN THE UPPER 60S TO LOWER 70S RESULTING IN CAPES IN EXCESS OF 2500 J/KG AND LI'S BELOW -6C. JUST ACROSS THE STATE LINE IN MOST OF TN...THE MISSOURI BOOTHEEL AND NORTHEAST ARKANSAS...CAPES ARE GENERALLY BELOW 1500 J/KG WITH LI'S -4C OR GREATER. DEW POINTS ARE ALSO SLIGHTLY HIGHER. IN THE PAST COUPLE OF HOURS STORMS HAVE DEVELOPED IN NORTH MISSISSIPPI AND HAVE SHOWN SOME SIGNS OF ROTATION. 0-3KM HELICITY IS GENERALLY 50-90M^2/S^2 WHICH WOULD CERTAINLY SUPPORT ROTATING STORMS. UPPER LEVEL SUPPORT IS NOT CURRENTLY AS FAVORABLE FOR SEVERE THUNDERSTORMS...ALTHOUGH BETTER SUPPORT IS EXPECTED TO MOVE IN TONIGHT. ANOTHER ROUND OF STORMS CAN BE SEEN OVER NORTH TEXAS INTO OKLAHOMA. THIS LINE WILL BRING ADDITIONAL SHOWERS AND THUNDERSTORMS TO THE MIDSOUTH OVERNIGHT. NUMEROUS OUTFLOW BOUNDARIES WILL ONLY HELP SUPPORT FOCUS UPDRAFTS AND MAINTAIN A SEVERE THREAT. A SHORTWAVE TROUGH CURRENTLY OVER THE TEXAS AND OKLAHOMA PANHANDLES WILL SHIFT TO THE EAST THIS EVENING AND APPROACH THE MISSISSIPPI RIVER BY SUNRISE. A SURFACE LOW HAS DEVELOPED OVER NORTH TEXAS AND SHOULD TRACK NORTHEAST ACROSS CENTRAL ARKANSAS DURING THE NIGHT. WE WILL SEE A 40-45KT LLJ DEVELOP BY MIDNIGHT AND MUCH OF THE MIDSOUTH WILL BE IN THE RIGHT ENTRANCE REGION OF A 70-80KT UPPER LEVEL JET. THIS ADDITIONAL DYNAMIC SUPPORT WILL MOVE IN JUST AS WE LOSE DAYTIME THERMODYNAMIC SUPPORT. THUS FEEL LIKE THE THREAT FOR SEVERE WEATHER WILL REMAIN ABOUT THE SAME DURING THE NIGHT...MARGINAL BUT CERTAINLY NOT ZERO. RESEARCHERS AT MISSISSIPPI STATE UNIVERSITY LAUNCHED A WEATHER BALLOON MIDDAY ABOUT 30 MILES SOUTHWEST OF GREENWOOD MISSISSIPPI. IT SHOWS A BIT OF A CAP AT 10KFT...BUT CAPE IN EXCESS OF 3500 J/KG. FARTHER NORTH AT LITTLE ROCK A MIDDAY SOUNDING WAS INDICATIVE OF A WORKED OVER ENVIRONMENT...FEATURING ONLY 343 JOULES OF CAPE. ANY THREATS FROM STORMS IN WEST TENNESSEE AND EAST ARKANSAS WOULD BE PRIMARILY HAIL. A COLD FRONT WILL SWEEP ACROSS THE MIDSOUTH TOMORROW BRINGING AN END TO THE PRECIPITATION. THE FRONT SHOULD MOVE INTO EAST ARKANSAS BY 10 AM...CROSS THE MISSISSIPPI RIVER MIDDAY AND EXIT INTO CENTRAL TENNESSEE/NORTH ALABAMA DURING THE MID AFTERNOON HOURS. RAIN WILL LIKELY LIMIT TEMPERATURES AGAIN TOMORROW BUT AS RAIN ENDS...WE COULD SEE TEMPERATURES SURGE INTO THE LOW 80S DURING THE AFTERNOON HOURS. THE DIURNAL TEMPERATURE PROFILE WILL LIKELY BE TRICKY TOMORROW DUE THE RAINFALL AND FRONT. THURSDAY THROUGH THE WEEKEND LOOK MOSTLY DRY. TEMPERATURES THURSDAY WILL BE NEAR NORMAL...WITH COOLISH FRIDAY...THEN TRENDING GRADUALLY WARMER THROUGH THE WEEKEND. FRIDAY THROUGH THE WEEKEND OUR WEATHER SHOULD BE PRIMARILY INFLUENCED BY A WEAK RIDGE ALOFT AND SURFACE HIGH PRESSURE RESULTING IN DRY CONDITIONS. && .AVIATION... 18Z TAF CYCLE COMPLEX WEATHER PATTERN FOR THIS AFTERNOON AND EVENING. ONGOING CONVECTION..MAINLY OVER NORTH MISSISSIPPI AT THIS TIME..WILL CONTINUE TO DEVELOP AND BRIEFLY AFFECT TERMINALS THIS AFTERNOON. WINDS OUT OF THE SOUTH AT AROUND 10KTS ARE EXPECTED AT ALL SITES THIS AFTERNOON...WITH SOME BRIEF GUSTY WINDS GENERATED BY NEARBY TS. OVERNIGHT..EXPECT THUNDERSTORMS TO INCREASE IN COVERAGE AND MOVE FROM WEST TO EAST WITH STRONG WIND GUSTS TO 20KT POSSIBLE. THUNDERSTORMS WILL MOVE EAST OF THE MIDSOUTH BETWEEN 10-12UTC WITH ADDITIONAL SHOWERS EXPECTED THROUGH THE MORNING. SAK && .PRELIMINARY POINT TEMPS/POPS... MEM 69 83 61 82 / 80 60 10 10 MKL 67 81 58 81 / 70 60 10 10 JBR 65 82 57 80 / 90 40 10 10 TUP 67 83 60 86 / 70 70 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 21, 7:22 AM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 722 AM CDT TUE MAY 21 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-221300- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 722 AM CDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID SOUTH TODAY AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING WITH HAIL AND DAMAGING WINDS AS THE PREDOMINANT SEVERE WEATHER THREATS. A GREATER THREAT FOR SEVERE THUNDERSTORMS IS EXPECTED LATE THIS AFTERNOON AND TONIGHT AS A STRONG AREA OF LOW PRESSURE MOVES INTO THE LOWER MISSISSIPPI VALLEY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS ALONG WITH A SECONDARY POTENTIAL FOR PERHAPS A TORNADO. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS MAY BE NEEDED IN SUPPORT OF SEVERE WEATHER OPERATIONS TODAY AND TONIGHT.
In the hours before
Special weather statement, May 21, 11:17 AM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1117 AM CDT TUE MAY 21 2013
TNZ054-055-092-211700-
DECATUR TN-HARDIN TN-HENDERSON TN-
1117 AM CDT TUE MAY 21 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL NOON CDT FOR...
DECATUR COUNTY IN TENNESSEE...
HARDIN COUNTY IN SOUTHWEST TENNESSEE...
EASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES SOUTH OF DECATURVILLE AT 1117 AM
CDT...MOVING NORTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN DECATUR...HARDIN AND HENDERSON COUNTIES...INCLUDING
LOCATIONS NEAR NATCHEZ TRACE STATE FOREST...NATCHEZ TRACE STATE
PARK...PICKWICK LANDING STATE PARK AND SAVANNAH...SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES PIN OAK
LAKE.
&&
LAT...LON 3538 8801 3531 8801 3529 8797 3501 8798
3500 8838 3560 8835 3582 8828 3581 8818
3585 8817 3585 8805 3582 8802 3581 8796
3571 8803 3568 8801 3560 8802 3550 8797
3544 8804 3541 8796
TIME...MOT...LOC 1617Z 227DEG 22KT 3552 8805Local storm report, May 21, 11:48 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1148 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG CARAWAY 35.76N 90.33W
05/21/2013 CRAIGHEAD AR PUBLIC
TREES DOWN...LARGE LIMBS...SHED CRUSHED BY TREE.
0715 AM HAIL SEDGWICK 35.98N 90.86W
05/21/2013 E0.88 INCH LAWRENCE AR PUBLIC
ALSO TREE LIMBS DOWN IN THE AREA.
0733 AM TSTM WND DMG JONESBORO 35.82N 90.69W
05/21/2013 CRAIGHEAD AR BROADCAST MEDIA
FRAME-ONLY CONSTRUCTION PROJECT COLLAPSED ON POST ROAD.
0855 AM HAIL TROY 36.34N 89.16W
05/21/2013 E0.50 INCH OBION TN PUBLIC
&&
ZDMSpecial weather statement, May 21, 11:57 AM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1157 AM CDT TUE MAY 21 2013
TNZ092-211745-
HARDIN TN-
1157 AM CDT TUE MAY 21 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1245 PM CDT FOR...
HARDIN COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES NORTH OF PICKWICK DAM AT 1157 AM
CDT...MOVING NORTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN HARDIN COUNTY...INCLUDING LOCATIONS NEAR PICKWICK LANDING
STATE PARK AND SAVANNAH...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3500 8838 3531 8836 3541 8805 3539 8801
3536 8800 3531 8801 3529 8797 3501 8798
TIME...MOT...LOC 1657Z 226DEG 31KT 3516 8821Local storm report, May 21, 12:01 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1201 PM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HAIL SEDGWICK 35.98N 90.86W
05/21/2013 E0.88 INCH LAWRENCE AR PUBLIC
ALSO TREE LIMBS DOWN IN THE AREA.
&&
ZDMSpecial weather statement, May 21, 1:38 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 138 PM CDT TUE MAY 21 2013 MSZ001-211915- DE SOTO MS- 138 PM CDT TUE MAY 21 2013 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 215 PM CDT FOR... EASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES EAST OF HERNANDO AT 138 PM CDT... MOVING NORTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN DESOTO COUNTY...INCLUDING LOCATIONS NEAR HERNANDO AND OLIVE BRANCH...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3499 8993 3499 8972 3477 8972 3477 9007 TIME...MOT...LOC 1838Z 210DEG 19KT 3485 8990
Special weather statement, May 21, 1:46 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
146 PM CDT TUE MAY 21 2013
MSZ009-016-211915-
PRENTISS MS-LEE MS-
146 PM CDT TUE MAY 21 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 215 PM CDT FOR...
NORTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTHEAST OF BALDWYN AT 146 PM
CDT...MOVING NORTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN LEE AND PRENTISS COUNTIES...INCLUDING LOCATIONS NEAR
BALDWYN AND BOONEVILLE...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3447 8846 3447 8871 3476 8861 3476 8835
3474 8832
TIME...MOT...LOC 1846Z 217DEG 22KT 3454 8858The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 12:20 AM CDT | Special Weather Statement | MEG | Randolph | 40 min |
| May 21, 12:45 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Cross, Poinsett, St. Francis | 45 min |
| May 21, 12:47 AM CDT | Special Weather Statement | MEG | Clay, Greene, Lawrence, Randolph | 28 min |
| May 21, 12:51 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Randolph | 39 min |
| May 21, 1:00 AM CDT | Special Weather Statement | MEG | Lee | 45 min |
| May 21, 1:09 AM CDT | Special Weather Statement | MEG | Clay | 51 min |
| May 21, 1:26 AM CDT | Special Weather Statement | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 49 min |
| May 21, 1:34 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Mississippi | 41 min |
| May 21, 1:37 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 38 min |
| May 21, 1:53 AM CDT | Special Weather Statement | MEG | Lee | 52 min |
| May 21, 2:10 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 50 min |
| May 21, 6:45 AM CDT | Special Weather Statement | MEG | Craighead, Poinsett | 30 min |
| May 21, 6:59 AM CDT | Special Weather Statement | MEG | Greene | 31 min |
| May 21, 7:08 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Poinsett | 52 min |
| May 21, 7:12 AM CDT | Special Weather Statement | MEG | Cross | 48 min |
| May 21, 7:15 AM CDT | Special Weather Statement | MEG | Clay, Greene | 45 min |
| May 21, 7:27 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 48 min |
| May 21, 7:43 AM CDT | Severe Thunderstorm Warning | MEG | Greene, Mississippi | 47 min |
| May 21, 7:58 AM CDT | Special Weather Statement | MEG | Cross | 47 min |
| May 21, 8:20 AM CDT | Special Weather Statement | MEG | Crittenden | 55 min |
| May 21, 8:32 AM CDT | Special Weather Statement | MEG | Mississippi | 43 min |
| May 21, 11:10 AM CDT | River Flood Advisory | MEG | Mississippi | 45 hr |
| May 21, 3:00 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips, St. Francis | 45 min |
| May 21, 3:20 PM CDT | Tornado Warning | MEG | Poinsett | 25 min |
| May 21, 3:23 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett, St. Francis | 37 min |
| May 21, 3:34 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, St. Francis | 41 min |
| May 21, 3:44 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 46 min |
| May 21, 4:09 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi, Poinsett | 51 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.